# SDR SIMA200717506

- Difficulty date: June 20, 2007
- Submitted: June 24, 2007
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- Aircraft time: 149,227 hours, 13,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT STRUCK RUNWAY WITH ALL THREE LANDING GEAR IN THE UP AND STOWED POSITION, GO AROUND PROCEDURE WAS EXECUTED.  RECEIVED FLAP FAIL MESSAGE DURING SECOND APPROACH.  EMERGENCY DECLARED.  EMERGENCY GEAR EXTENSION PROCEDURES WAS PERFORMED WITH THREE GREEN DOWN AND LOCKED LIGHTS.  GEAR POSITION VERIFIED WITH TOWER.  A NO FLAP LANDING WAS PERFORMED.  PASSENGERS WERE DEPLANED BY STAIRS.  POSTFLIGHT INSPECTION REVEALED DAMAGE TO THE FLAPS AND BELLY.
